# SDR CA090218002

- Difficulty date: November 11, 2008
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 182S
- Aircraft time: 1,412 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MASTER SWITCH SELECTION TO ON, NO POWER WAS OBSERVED ANYWHERE IN ACFT.  TROUBLESHOT A FEW TIMES, EVERY TIME, WHEN MX TRIED TO DUPLICATE SNAG, UNABLE TO FAULT. FINALLY, WAS ABLE TO FAULT, FOUND THAT BUSS (BUS) TIE STRAP FROM ALTERNATOR CONTACTOR (SOLENOID) TO THE TOP START OF BOTH CIRCUIT BREAKERS WERE PRE-LOADED TO APPLY A PRESSURE TO PULL THE STUDS AWAY FROM THE BREAKERS. THIS ALLOWED THE CIRCUIT BREAKERS TO SEPARATE AT THE DESIGNED SPLIT IN THE BREAKER WHICH STOPPED THE BREAKER FROM FUNCTIONING PROPERLY AND THUS NOT ALLOWING CURRENT TO FLOW THROUGH THE BREAKER TO THE ACFT BUSES.
